# SDR SWAA2024061487446

- Difficulty date: May 18, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-794 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS767 TO BS794.3 WL156 RBL22 AFT CARGO COMPARTMENT 2024-340079<[01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BTW BS767 TO BS794.3 WL156 RBL22 AFT CARGO COMPARTMENT IAW B737-800 SMR 51-10-02; SRM 51-40-02 AND DWG# 146A0081-10; SHEET: 49; REV.: A SEE INDIVIDUAL SIGNS-OFF BELOW;[02] CORRECTED STEP 1 REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BTW BS767 TO BS794.3 WL156 RBL22 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02; SRM 51-40-02 AND DWG# 146A0081-10; SHEET: 49; REV.: A
